# SDR CALA9900838

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 1 L/E Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING NR 1 SLAT INNER SKIN GOUGED.  THE FASTENERS AND DAMAGED AREA WERE REMOVED IAW SRM 57-09, PAGE 35.  A NEW DOUBLER, FILLER AND STRAPS WERE INSTALLED IAW SRM 57-09 PAGE 35 AND 51-30-2 PAGE 2.
